advertisement
Question
Posted by: Zingisa | 2012/02/23

Contraception

Hi doc,
Doc I want to know I went to my GP last month and asked to be put on a pill. He put me on Minerva-35. Well due to the case that my medical aid doesn''t pay for it, its quite expensive for my pocket. then I resortet to going to the public clinic. There the sister gave me grieve about leg veins and the fact that my pressure was high. This I had no idea of. I really didn''t know this. The sister at the clinic said they can''t put me on any pill because my pressure is too high. 141/100 it was . And she said the veins will get worse if I continue with the pill. Now I''m not sure what to do. I need to know which pill can I take that will not aggrevate the High blood pressure?I''m going to go and speak to my doc to prescribe for me.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

With high blood pressure, you should not use any of the Pills. Your options are the Mini-pill, which is not so effective, or the injectable.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: gynaedoc | 2012/02/27

With high blood pressure, you should not use any of the Pills. Your options are the Mini-pill, which is not so effective, or the injectable.
Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement